Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Protected sex, condom failure. Taken plan-b, experiencing stomach cramps, passing stools frequently. Causes for symptoms?

I got off the Depo shot a month ago ( Feb 15th) and I had sex this past weekend with protection. The condom slipped but nothing spilled. I took the Plan B for pre caution for just in case and now I m experiencing really bad stomach pains and having to pass stools 2-3 s a day. I haven t had a period for a year because of the shot.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, Depot Medroxy Progesterone Acetate results in complete absence of menstrual cycles (ammenorrhea). Depending upon the duration of its use, it takes around 6 to 30 months on the average for the return of fertility (ovulatory cycle), after discontinuation of Depo. Since you are off from Depo only a month back, the chances of pregnancy are minimal.
Plan B is a morning after pill used as emergency contraceptive & contains Levonorgestrel, the progesterone. The total dose of 1.5mg (2tab. each contains 0.75mg) is higher than the dose of progesterone found in the combined oral contraceptive pills & hence it is very effective in preventing the conception.
Levonorgesterol has luteolytic action & prevents the implantation of fertilised egg (ovum) by altering the endometrial lining of uterus.
The symptoms you are experiencing are due to Plan B. Progesterone causes many GIT side effects like bloating sensation, nausea, vomiting, diarrhoea & esophageal reflux. symptoms are usually less if the pill is taken after food.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor